American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F23) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ben Bielefeld, Yuval Fisher and John Hubbard. The classification of critically preperiodic polynomials as dynamical systems . J. Amer. Math. Soc. 5 (1992) 721-762. MR 1149891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eric Bedford and John Smillie. Polynomial diffeomorphisms of ${\bf C}\sp 2$. II. Stable manifolds and recurrence . J. Amer. Math. Soc. 4 (1991) 657-679. MR 1115786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1